MAUDE Adverse Event Report: AV-TEMECULA-CT HI-TORQUE WHISPER LS GUIDE WIRE; GUIDE WIRES

AV-TEMECULA-CT HI-TORQUE WHISPER LS GUIDE WIRE; GUIDE WIRES
Catalog Number 1005351H
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/10/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The investigation determined the reported difficulties appear to be related to calcification in the patient anatomy.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that during a procedure of the heavily tortuous, moderately calcified, 80% stenosed, eccentric, de novo, distal left anterior descending (lad) artery a non-abbott guide wire was placed and a ht whisper guide wire was advanced to a side branch and met anatomical resistance and failed to cross.The whisper guide wire was removed and outside the anatomy the tip was floppy and had loss shape.A different device was used in the procedure and a xience stent was implanted without issue.There was no reported adverse patient effect.There was no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
HI-TORQUE WHISPER LS GUIDE WIRE
Common Device Name
GUIDE WIRES
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6118539
Report Number2024168-2016-08196
Device Sequence Number16412786
Product Code DQX
UDI-Device Identifier08717648037740
UDI-Public(01)08717648037740(17)171130(10)5121471
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Catalogue Number1005351H
Device Lot Number5121471
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2016
Initial Report FDA Received Date11/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE WIRE: RUNTHROUGH